# SDR QXEA0000271

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - REAR SPAR HAS LIGHT SURFACE CORROSION FROM STATION YW45.0 - 139.0, ON RIGHT WING.  REPAIRED IAW DHC 8 SRM 51-20-00, SRM 51-20-11, SRM 51-20-16, PAGE 4, SECTION C, SRM 51-20-36, PAGE 6, SECTION F-J.
